Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 45, NWS Tulsa, OK

September 10, 2009McIntosh County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 10, 2009, 8:46 AM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2009, 8:46 AM CDT (13:46 UTC)
Expired
Sep 10, 2009, 1:45 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties McIntosh County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 9:17 AM CDTFLASH FLOODWainwright, OKCOUNTY ROADS COVERED IN WATER.
Sep 10, 9:30 AM CDTFLASH FLOODOktaha, OK50 PERCENT OF POSTAL ROUTE UNABLE TO BE COMPLETED DUE TO FLOODED ROADS.
Sep 10, 9:48 AM CDTFLASH FLOODBoynton, OKANKLE DEEP WATER OVER THE ROADS.
Sep 10, 11:00 AM CDTFLOODOktaha, OKWATER FLOWING INTO SCHOOL BUILDINGS.
Sep 10, 11:00 AM CDTFLASH FLOODOktaha, OKPREVIOUS REPORT OF WATER FLOWING INTO SCHOOL FOUND TO BE IN ERROR. SCHOOL OFFICIALS REPORT NO WATER IN OKTAHA SCHOOL BUILDINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 101346
FFWTSA
OKC091-101-101845-
/O.NEW.KTSA.FF.W.0045.090910T1346Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
846 AM CDT THU SEP 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 145 PM CDT

* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 16 MILES
  WEST OF HASKELL TO 6 MILES NORTH OF OKTAHA...MOVING SOUTHEAST AT 20
  MPH. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS ALREADY        
  FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 145 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...BOYNTON...KEEFETON...PUMPKIN CENTER...BRAGGS...
  RENTIESVILLE...WARNER...WEBBERS FALLS...CHECOTAH...PORUM AND
  BRIARTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
      3554 9513 3547 9507 3540 9510 3538 9515
      3536 9514 3527 9522 3532 9538 3531 9544
      3533 9546 3581 9576 3586 9576

$$
4 follow-up statements
000 
WGUS74 KTSA 101440
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 AM CDT THU SEP 10 2009

OKC091-101-101845-
/O.CON.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
940 AM CDT THU SEP 10 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHEASTERN MCINTOSH AND MUSKOGEE COUNTIES...

AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES EAST OF BOYNTON...MOVING 
SOUTHEAST AT 10 MPH. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS 
ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 145 PM 
CDT.

THE AREA BETWEEN JAMESVILLE AND OKTAHA WILL BE MOST AT RISK OF 
SEEING THE HEAVY RAIN AND FLOODING...ESPECIALLY IN THE CLOUD CREEK 
AND PECAN CREEK BASINS. FLOODED COUNTY ROADS HAVE ALREADY BEEN 
REPORTED AROUND WAINWRIGHT IN NORTHWESTERN MUSKOGEE COUNTY.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE MUSKOGEE...OKTAHA...RENTIESVILLE...CHECOTAH...FORT GIBSON...
KEEFETON...BRAGGS...WARNER...PUMPKIN CENTER...PORUM...WEBBERS FALLS
AND BRIARTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
      3554 9513 3547 9507 3540 9510 3538 9515
      3536 9514 3527 9522 3532 9538 3531 9544
      3533 9546 3581 9576 3586 9576

$$
000 
WGUS74 KTSA 101552
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 AM CDT THU SEP 10 2009

OKC091-101-101845-
/O.CON.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
1052 AM CDT THU SEP 10 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHEASTERN MCINTOSH AND MUSKOGEE COUNTIES...

AT 1047 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
WEST OF OKTAHA TO 8 MILES WEST OF PORUM...MOVING EAST AT 20 MPH. 
RADAR INDICATES THAT 4 TO 6 INCHES OF RAIN HAS ALREADY FALLEN. THE 
HEAVIEST RAIN HAS ENDED ACROSS THE AREA...BUT MODERATE TO 
OCCASIONALLY HEAVY RAIN COULD RESULT IN ANOTHER INCH OF RAIN THROUGH 
145 PM CDT.

THE GREATEST FLOODING THREAT IS LOCATED BETWEEN JAMESVILLE AND 
RENTIESVILLE. FLOODED ROADS HAVE BEEN REPORTED AROUND WAINWRIGHT AND 
BOYNTON IN NORTHWESTERN MUSKOGEE COUNTY.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE OKTAHA...MUSKOGEE...KEEFETON...FORT GIBSON...PORUM...
BRIARTOWN...WARNER...BRAGGS...PUMPKIN CENTER AND WEBBERS FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
      3554 9513 3547 9507 3540 9510 3538 9515
      3536 9514 3527 9522 3532 9538 3531 9544
      3533 9546 3581 9576 3586 9576

$$
000 
WGUS74 KTSA 101654
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT THU SEP 10 2009

OKC091-101-101845-
/O.CON.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
1154 AM CDT THU SEP 10 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHEASTERN MCINTOSH AND MUSKOGEE COUNTIES...

AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS NEAR RENTIESVILLE...MOVING EAST AT 15 MPH. RADAR 
INDICATES THAT 4 TO 6 INCHES OF RAIN HAVE ALREADY FALLEN. THE 
RAINFALL RATES HAVE DECREASED SIGNIFICANTLY OVER THE PAST HOUR...AND 
ONLY LIGHT TO MODERATE RAIN WILL CONTINUE...RESULTING IN AT 
MOST...ANOTHER INCH OF RAIN THROUGH 145 PM CDT.

SIGNIFICANT FLOODING HAS BEEN REPORTED IN OKTAHA...INCLUDING FLOODED 
ROADS AND A FLOODED SCHOOL BUILDING. FLOODED ROADS HAVE ALSO BEEN 
REPORTED NEAR BOYNTON AND WAINWRIGHT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE OKTAHA...CHECOTAH...RENTIESVILLE...MUSKOGEE...KEEFETON...FORT
GIBSON...WARNER...BRAGGS...PUMPKIN CENTER...PORUM...BRIARTOWN AND
WEBBERS FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
      3554 9513 3547 9507 3540 9510 3538 9515
      3536 9514 3527 9522 3532 9538 3531 9544
      3533 9546 3581 9576 3586 9576

$$
000 
WGUS74 KTSA 101839
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 PM CDT THU SEP 10 2009

OKC091-101-101849-
/O.EXP.KTSA.FF.W.0045.000000T0000Z-090910T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
139 PM CDT THU SEP 10 2009

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MCINTOSH AND MUSKOGEE
COUNTIES EXPIRES AT 145 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...WITH WATER 
LEVELS REMAINING HIGH ACROSS THE AREA AND FLOODING CONTINUING...THE 
FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD WARNING 
THROUGH 730 PM.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3587 9565 3578 9561 3582 9539 3582 9513
      3554 9513 3547 9507 3540 9510 3538 9515
      3536 9514 3527 9522 3532 9538 3531 9544
      3533 9546 3581 9576 3586 9576

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 6:29 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Sep 10, 6:29 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
629 AM CDT THU SEP 10 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

ONGOING CONVECTION OVER EAST CENTRAL OKLAHOMA AND WEST CENTRAL
ARKANSAS WILL PERSIST THROUGH THE MORNING...WITH A TRAILING
BOUNDARY CONTINUING TO SPARK CONVECTION FURTHER WEST. BULK OF
IMPACTS WILL BE TOWARD KFSM/KMLC WITH SCATTERED STORMS BY
AFTERNOON POSSIBLE MOST ANYWHERE. WIDELY VARYING CEILINGS THIS
MORNING WILL EVENTUALLY LIFT TO MVFR/VFR BY AFTERNOON WITH A
RETURN OF MVFR CEILINGS TONIGHT EXCEPT FAR NW ARKANSAS WHERE
LESSER CLOUD EXPECTED BUT WITH FOG INTO IFR RANGE POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT THU SEP 10 2009/

DISCUSSION...
A LOT HAS CHANGED IN MY THINKING THE PAST 24 HOURS BUT THE ONE
THING THAT HAS STAYED THE SAME IS THAT I THINK THIS WEEKEND WILL
BE WET.  INSTEAD OF A COLD UPPER LOW DIGGING IN FROM THE NORTH
WITH A STRONG COLD FRONT...THE CULPRIT WILL BE A RELATIVELY WEAK
UPPER LOW WITH TROPICAL MOISTURE COMING IN FROM THE SOUTH.

IN THE NEAR TERM KEPT POPS TODAY AND LESS SO TOMORROW AS SOME
DRYING WILL TRY TO WORK IN FROM THE NORTHEAST.  THIS DRYING WILL
NOT LAST FOR LONG AS MOISTURE WILL SURGE IN FROM THE SOUTH THIS
WEEKEND. AFTER PLAYING GAMES WITH THE MODELS THE LAST FEW
NIGHTS...TONIGHT BASICALLY FOLLOWED THE GFS WITH A FEW ADJUSTMENTS
TOWARD THE NAM IN THE NEAR TERM AND A FEW ADJUSTMENTS TOWARD
THE ECMWF IN THE EXTENDED PART OF THE FORECAST.

COULD NOT SEE GOING POPLESS FOR VERY LONG AND THE ORIENTATION OF
THE GFS POPS ON SUNDAY SEEMED A LITTLE TOO SKEWED TO THE EAST.
DID KEEP THE IDEA OF LIKELY POPS ACROSS PARTS OF THE AREA DESPITE
THE REMAINING UNCERTAINTY OF THINGS.  LIKE THE GFS FIGURE THINGS
WILL GRADUALLY DRY OUT MONDAY AND TUESDAY AND DESPITE THE INSISTENCE
OF THE ECMWF HAVE KEPT TUESDAY AND WEDNESDAY DRY.

TEMPERATURE WISE...DID NOT STRAY TOO FAR FROM THE MOS.  PLENY OF
CLOUDS WILL KEEP TEMPERATURES DOWN TODAY AND A LITTLE MORE SUN
AND LESS RAIN WILL ALLOW A LITTLE BIT OF A WARM UP FRIDAY.
CLOUD COVER AND RAIN WILL KEEP TEMPERATURES IN CHECK THROUGH
MONDAY. TUESDAY AND WEDNESDAY SHOULD BE A LITTLE WARMER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  65  86  67 /  30  20  10  20
FSM   80  65  88  67 /  50  20  10  20
MLC   82  65  86  66 /  50  30  30  20
BVO   81  61  87  61 /  30  20  10  20
FYV   78  61  85  60 /  30  20  10  20
BYV   77  61  83  61 /  30  20  10  20
MKO   79  64  86  65 /  40  20  10  20
MIO   82  61  87  63 /  30  20  10  20
F10   79  64  85  66 /  40  30  20  20
HHW   85  68  83  67 /  50  30  30  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, Sep 10, 5:10 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT THU SEP 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
510 AM CDT THU SEP 10 2009

...HEAVY RAIN POTENTIAL INCREASES AGAIN THIS WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS THUNDERSTORMS CONTINUE THIS MORNING ACROSS EAST CENTRAL
OKLAHOMA INTO NORTHWEST ARKANSAS.  THIS THUNDERSTORM COMPLEX WILL
CONTINUE THROUGH THE MORNING HOURS BEFORE WEAKENING AND SHIFTING
SOUTHEASTWARD.  STORMS WILL LIKELY RE-DEVELOP BY LATE MORNING
OR EARLY AFTERNOON...ESPECIALLY ALONG ANY REMAINING SURFACE
BOUNDARIES.  MOISTURE REMAINS PLENTIFUL FOR THE THUNDERSTORMS
WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR OCCURRING OVERNIGHT.
THIS TYPE OF RAINFALL WILL MAINTAIN A RISK OF FLASH FLOODING
AS THE GENERAL STORM MOTION WILL REMAIN SLOW.  THE RISK OF
SEVERE WEATHER WILL CONTINUE TO BE LIMITED BY WEAK WINDS ALOFT...
HOWEVER GUSTY WINDS AND SMALL HAIL WILL REMAIN POSSIBLE WITH
THE STRONGEST STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING WEEKEND
AND INTO EARLY NEXT WEEK.  THE HIGHEST CHANCES WILL DEVELOP
LATE FRIDAY THROUGH SUNDAY AS A LOW PRESSURE SYSTEM TRACKS
NORTHWARD FROM THE GULF OF MEXICO.  THIS FEATURE WILL ALSO
BRING DEEP TROPICAL MOISTURE INTO THE AREA WHICH WILL
INCREASE THE POTENTIAL FOR EXCESSIVE RAINFALL.  AS THIS EVENT
BECOMES MORE CERTAIN...THERE WILL BE POTENTIAL FOR FLASH FLOOD
WATCHES FOR PORTIONS OF THE FORECAST AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Sep 10, 7:50 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
750 AM CDT THU SEP 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      KIBLER                  35.43N 94.23W
09/10/2009                   CRAWFORD           AR   EMERGENCY MNGR

            WATER OVER THORN HILL ROAD AND EAST ELM BLVD WITH
            CONDITION NEAR IMPASSABLE.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:19 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner56 min
Sep 9, 8:43 PM CDTSpecial Weather StatementTSACreek32 min
Sep 9, 9:30 PM CDTAreal Flood AdvisoryTSAMayes60 min
Sep 9, 9:50 PM CDTFlash Flood WarningTSAMayes115 min
Sep 9, 10:22 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes53 min
Sep 9, 10:48 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes6 hr
Sep 9, 11:30 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee2 hr
Sep 9, 11:51 PM CDTAreal Flood WarningTSAMayes4 hr
Sep 10, 12:47 AM CDTFlash Flood WarningTSADelaware, Mayes6 hr
Sep 10, 1:27 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee2 hr
Sep 10, 2:48 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner2 hr
Sep 10, 3:04 AM CDTFlash Flood WarningTSAAdair, Cherokee5 hr
Sep 10, 3:42 AM CDTFlash Flood WarningTSAMuskogee, Sequoyah5 hr
Sep 10, 4:37 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah113 min
Sep 10, 5:59 AM CDTAreal Flood AdvisoryTSALeFlore2 hr
Sep 10, 6:47 AM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg88 min
Sep 10, 7:55 AM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee, Tulsa, Wagoner95 min
Sep 10, 8:21 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Pittsburg54 min
Sep 10, 10:22 AM CDTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner113 min
Sep 10, 1:37 PM CDTAreal Flood WarningTSAMcIntosh, Muskogee6 hr
Sep 10, 1:53 PM CDTSpecial Weather StatementTSAPushmataha22 min
Sep 10, 2:17 PM CDTSpecial Weather StatementTSAPushmataha28 min
Sep 10, 4:07 PM CDTAreal Flood WarningTSAWagoner24 hr

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.